JournalszaaVol. 28, No. 3pp. 295–303

Asymptotic Behavior of Approximate Solutions to Evolution Equations in Banach Spaces

  • Simeon Reich

    Technion - Israel Institute of Technology, Haifa, Israel
  • Alexander J. Zaslavski

    Technion - Israel Institute of Technology, Haifa, Israel
  • Sergiu Aizicovici

    Ohio University, Athens, United States
Asymptotic Behavior of Approximate Solutions to Evolution Equations in Banach Spaces cover
Download PDF

Abstract

We study evolution equations in Banach spaces governed by a class of mappings associated with continuous descent methods for the minimization of convex functions. In our previous work we showed that for most of these mappings (in the sense of Baire category) the corresponding solutions converged. In the present paper we show that this remains true even for approximate solutions.

Cite this article

Simeon Reich, Alexander J. Zaslavski, Sergiu Aizicovici, Asymptotic Behavior of Approximate Solutions to Evolution Equations in Banach Spaces. Z. Anal. Anwend. 28 (2009), no. 3, pp. 295–303

DOI 10.4171/ZAA/1386